# SDR CWQA20210601001

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N54YR
- Make and model: Amd FALCON50MYST
- Aircraft serial: 333
- Aircraft time: 6,657 hours, 3,584 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Amplifier
- Part number: 60026143
- Part serial: MAY81120
- Condition: Intermittent
- Location: Anti-Skid System
- Part time: 618 hours, 370 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER LANDING, CREW NOTICED A MOMENTARY LOSS OF #1 BRAKES.  MAINTENANCE EVALUATION COULD NOT DUPLICATE ISSUE, HOWEVER SUSPECT CAUSE TO BE ANTISKID AMPLIFIER, REPLACED ANTISKID AMPLIFIER P/N OFF 6002614-3 S/N OFF MAY81-120.  GROUND FLIGHT RELAYS 46G AND 47G P/N 316202DBQ28 REPLACED AS PRECAUTION.
